# SDR ASOA201001644

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,788 hours, 26,917 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAN NOT BE OPENED FROM OUTSIDE, REPORTED BY RAMP AGENT.  INSPECTED & C/W OPS CK OF SERVICE DOOR NO DEFECTS FOUND IN REF TO AMM CHAP 52-41-00.
